# SDR 98FDEA00653

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- System (JASC): 3160 · Central Display
- Part: Contactor
- Part number: 253CA01F102Y1
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING T/O ROLL, JUST TO V1 CAPT PFD, ND WENT BLANK AS WELL AS THE ALT, HSI, GPWS WARN AC BUS OFF LIGHT BLINK AC EMER ON INVER LIGHT BLINK.  WARNING HORN CAME ON WITH BLINK LIGHTS ONLY ECAM WAS FWS CRT AMBER CAUTION FAA SHOW 700 FT NO FLAP IND DURING LAND.  REMOVED AND REPLACED RELAY 25XC, 6XE CONTACTORS 11XC, 12XC AND 1XC CB.  RESTORED POWER, ALL OPS CKS NORM.
